# SDR ABXA20200803178

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 82,247 hours, 28,061 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Condition: Leaking
- Location: Fcu
- Part time: 13,675 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

RT ENG FAILED AS RT THROTTLE WAS BEING RETARDED AFTER PLANNED GO AROUND, ENG WAS NORMAL PRIOR TO FAILURE.  UNCOMMANDED IFSD.  AIRCRAFT DECLARED AN EMERGENCY, LANDED SAFELY AND WAS SUBSEQUENLY GROUNDED.  MAINTENANCE FOUND A LEAKING GASKET IN ENGINE FUEL CONTROL SYSTEM.  AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
